# SDR RAIA20150730001

- Difficulty date: July 26, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT FLOOD LIGHT NR 2 INOPERATIVE.  R & R TWO BULBS.  OPS CHECKED GOOD.
